`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Center manifolds and attractivity for quasilinear parabolic problems with fully nonlinear dynamical boundary conditions
Pages: 1193 - 1230, Issue 3, March 2015

doi:10.3934/dcds.2015.35.1193      Abstract        References        Full text (695.7K)           Related Articles

Roland Schnaubelt - Department of Mathematics, Karlsruhe Institute of Technology, 76128 Karlsruhe, Germany (email)

1 H. Amann, Dynamic theory of quasilinear parabolic systems. III. Global existence, Math. Z., 202 (1989), 219-250.       
2 H. Amann, Dynamic theory of quasilinear parabolic equations. II. Reaction-diffusion systems, Differential Integral Equations, 3 (1990), 13-75.       
3 P. Bates and C. Jones, Invariant manifolds for semilinear partial differential equations, in Dynamics Reported. A Series in Dynamical Systems and their Applications, (eds. U. Kirchgraber and H.-O. Walther), Wiley, 2 (1989), 1-38.       
4 R. Denk, M. Hieber and J. Prüss, Optimal $L_p$-$L_q$ estimates for parabolic boundary value problems with inhomogeneous data, Math. Z., 257 (2007), 193-224.       
5 R. Denk, J. Prüss and R. Zacher, Maximal $L_p$-regularity of parabolic problems with boundary dynamics of relaxation type, J. Funct. Anal., 255 (2008), 3149-3187.       
6 J. Escher and G. Simonett, A center manifold analysis for the Mullins-Sekerka model, J. Differential Equations, 143 (1998), 267-292.       
7 J. Escher, J. Prüss and G. Simonett, Analytic solutions for a Stefan problem with Gibbs-Thomson correction, J. Reine Angew. Math., 563 (2003), 1-52.       
8 R. Johnson, Y. Latushkin and R. Schnaubelt, Reduction principle and asymptotic phase for center manifolds of parabolic systems with nonlinear boundary conditions, J. Dynam. Differential Equations, 26 (2014), 243-266.       
9 Y. Latushkin, J. Prüss and R. Schnaubelt, Stable and unstable manifolds for quasilinear parabolic systems with fully nonlinear boundary conditions, J. Evolution Equations, 6 (2006), 537-576.       
10 Y. Latushkin, J. Prüss and R. Schnaubelt, Center manifolds and dynamics near equilibria of quasilinear parabolic systems with fully nonlinear boundary conditions, Discrete Contin. Dyn. Syst. Ser. B, 9 (2008), 595-633.       
11 A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser, Basel, 1995.       
12 A. Mielke, Locally invariant manifolds for quasilinear parabolic equations, Rocky Mountain J. Math., 21 (1991), 707-714.       
13 M. Meyries and R. Schnaubelt, Maximal regularity with temporal weights for parabolic problems with inhomogeneous boundary conditions, Math. Nachr., 285 (2012), 1032-1051.       
14 K. Palmer, On the stability of the center manifold, Z. Angew. Math. Phys., 38 (1987), 273-278.       
15 J. Püss and G. Simonett, Stability of equilibria for the Stefan problem with surface tension, SIAM J. Math. Anal., 40 (2008), 675-698.       
16 J. Prüss, G. Simonett and R. Zacher, On convergence of solutions to equilibria for quasilinear parabolic problems, J. Differential Equations, 246 (2009), 3902-3931.       
17 J. Prüss, G. Simonett and R. Zacher, Qualitative behavior of solutions for thermodynamically consistent Stefan problems with surface tension, Arch. Ration. Mech. Anal., 207 (2013), 611-667.       
18 J. Prüss, M. Wilke and G. Simonett, Invariant foliations near normally hyperbolic equilibria for quasilinear parabolic problems, Adv. Nonlinear Stud., 13 (2013), 231-243.       
19 M. Renardy, A centre manifold theorem for hyperbolic PDEs, Proc. Roy. Soc. Edinburgh Sect. A, 122 (1992), 363-377.       
20 R. Schnaubelt, Stable and unstable manifolds for quasilinear parabolic problems with fully nonlinear dynamical boundary conditions, submitted, preprint available at http://www.math.kit.edu/iana3/ schnaubelt/media/dynrb-saddle.pdf
21 G. R. Sell and Y. You, Dynamics of Evolutionary Equations, Springer-Verlag, New York, 2002.       
22 G. Simonett, Invariant manifolds and bifurcation for quasilinear reaction-diffusion systems, Nonlinear Anal., 23 (1994), 515-544.       
23 G. Simonett, Center manifolds for quasilinear reaction-diffusion systems, Differential Integral Equations, 8 (1995), 753-796.       
24 H. Triebel, Interpolation Theory,Function Spaces, Differential Operators, J. A. Barth, Heidelberg, 1995.       
25 A. Vanderbauwhede and S. A. van Gils, Center manifolds and contractions on a scale of Banach spaces, J. Funct. Anal., 72 (1987), 209-224.       
26 A. Vanderbauwhede and G. Iooss, Center manifolds in infinite dimensions, in Dynamics Reported: Expositions in Dynamical Systems (New Series), (eds. C.K.R.T. Jones, U. Kirchgraber and H.-O. Walther), Springer-Verlag, 1 (1992), 125-163.       

Go to top